加载中…
The present paper is dedicated to the global well-posedness for the 3D inhomogeneous incompressible Navier-Stokes equations, in critical Besov spaces without smallness assumption on the variation of the density. We aim at extending the work by Abidi, Gui and Zhang (Arch. Ration. Mech. Anal. 204 (1):189–230, 2012, and J. Math. Pures Appl. 100 (1):166–203, 2013) to a more lower regularity index about the initial velocity. The key to that improvement is a new a priori estimate for an elliptic equation with nonconstant coefficients in Besov spaces which have the same degree as in . Finally, we also generalize our well-posedness result to the inhomogeneous incompressible MHD equations.

生成讲解博客的中文版本

生成AI智能校验的中文版本